Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 209, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jul 12, 2007, 6:05 AM CDT for Delta County, Hopkins County, Texas. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2007, 6:05 AM CDT (11:05 UTC)
- Expired
- Jul 19, 2007, 7:52 PM CDT
- In force
- 8 days
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 11, 5:38 PM CDT, 12 hours 27 minutes earlier.
Area forecast discussion, Jul 11, 5:38 PM CDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CDT WED JUL 11 2007 .AVIATION... 538 PM ONGOING CONVECTION SHOULD BEGIN TO WEAKEN WITHIN AN HOUR AND DISSIPATE SOON AFTER. WITH HEATING GONE...THREAT SHOULD BE GONE TOO. NO LOW LEVEL JET EXPECTED OVERNIGHT...SO EXPECT NO MORNING STRATUS IN NORTH TEXAS. WITH BOUNDARY DRIFTING BACK INTO OKLAHOMA TOMORROW...CONVECTION SHOULD REMAIN ISOLD TO WIDELY SCT AND WILL NOT INDICATE ANY TSTMS IN THE AIRPORTS. 84 && .DISCUSSION... 347 PM THUNDERSTORMS HAVE ERUPTED ALONG A WEAK FRONTAL BOUNDARY NEAR THE RED RIVER THIS AFTERNOON WITH VERY SLOW MOVEMENT. THESE STORMS SHOULD WEAKEN LATER THIS EVENING WITH LOSS OF HEATING...BUT GIVEN THE INSTABILITY...A MARGINAL SEVERE THREAT FOR DOWNBURST WINDS WILL EXIST. OTHER THREAT WILL BE POTENTIAL FOR FLASH FLOODING WITH THE SLOW MOVEMENT. WEAK BOUNDARY WILL STILL BE AROUND TOMORROW...BUT BEST FOCUS SHOULD BE CONFINED TO THE NORTHEAST COUNTIES BY AFTERNOON AS IT LIFTS NORTHWARD. NW FLOW ALOFT PERSISTS THROUGH THE END OF THE WEEK...WITH AT LEAST A COUPLE OF TSTM COMPLEXES EXPECTED TO DEVELOP IN THE SOUTHERN PLAINS. FLOW ALOFT BEGINS TO AMPLIFY TOMORROW SENDING A FRONT DOWN INTO THE AREA ON FRIDAY. THUNDERSTORM COMPLEX EXPECTED TO BE ONGOING LATE THURSDAY...SO TIMING OF HIGHEST POPS IS TRICKY. CURRENT THINKING IS THAT BEST CHANCES FOR THUNDERSTORMS WILL BE ON FRIDAY AS FRONT SAGS SOUTH...BUT IF STRONG ENOUGH COLD POOL CAN BECOME ESTABLISHED WITH TSTM COMPLEX LATE THURSDAY...IT MAY BE SOONER. MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST WEAKNESS ALOFT INTO EARLY NEXT WEEK. WILL KEEP SOME 20/30 POPS IN THE FORECAST THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 98 78 91 75 / 10 10 10 40 40 WACO, TX 76 98 76 94 74 / 10 10 10 20 30 PARIS, TX 73 93 73 90 72 / 30 20 30 50 40 DENTON, TX 75 96 76 91 73 / 20 10 20 50 40 MCKINNEY, TX 72 96 75 90 73 / 20 10 20 50 40 DALLAS, TX 78 97 79 91 75 / 10 10 10 40 40 TERRELL, TX 75 96 74 91 74 / 10 10 10 40 40 CORSICANA, TX 75 97 75 93 75 / 10 10 10 30 30 TEMPLE, TX 75 95 76 94 75 / 10 10 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && DUNN
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT WED JUL 11 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 255 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER. ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY. IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING NORTH OF INTERSTATE 20. 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:16 PM CDT | River Flood Warning | FWD | Hunt | 14 hr |
| Jul 12, 2:51 PM CDT | Flash Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 7 more | 22 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.